Loading…
Generalized Order Statistics from Marshall-Olkin Extended Exponential Distribution
A.W. Marshall, I. Olkin, Biometrika. 84 (1997), 641–652, introduced an interesting method of adding a new parameter to an existing distribution. The resulting new distribution is called as Marshall-Olkin extended distribution. In this paper some recurrence relations for marginal and joint moment gen...
Saved in:
Published in: | Journal of Statistical Theory and Applications (JSTA) 2019-06, Vol.18 (2), p.129-135 |
---|---|
Main Authors: | , , |
Format: | Article |
Language: | English |
Subjects: | |
Online Access: | Get full text |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
cited_by | |
---|---|
cites | |
container_end_page | 135 |
container_issue | 2 |
container_start_page | 129 |
container_title | Journal of Statistical Theory and Applications (JSTA) |
container_volume | 18 |
creator | Athar, Haseeb Nayabuddin Zarrin, Saima |
description | A.W. Marshall, I. Olkin, Biometrika. 84 (1997), 641–652, introduced an interesting method of adding a new parameter to an existing distribution. The resulting new distribution is called as Marshall-Olkin extended distribution. In this paper some recurrence relations for marginal and joint moment generating function of generalized order statistics from Marshall-Olkin extended exponential distribution are derived, and the characterization results are presented. Further, the results are deduced for order statistics and record values. |
doi_str_mv | 10.2991/jsta.d.190515.001 |
format | article |
fullrecord | <record><control><sourceid>proquest_doaj_</sourceid><recordid>TN_cdi_proquest_journals_2921293700</recordid><sourceformat>XML</sourceformat><sourcesystem>PC</sourcesystem><doaj_id>oai_doaj_org_article_94d87ad8db1d414183e9e764d739543d</doaj_id><sourcerecordid>2921293700</sourcerecordid><originalsourceid>FETCH-LOGICAL-c307t-3c1447e0171bb385abea0feaab1abb216a0b906b831d7761c92a7f90cdee3cab3</originalsourceid><addsrcrecordid>eNpFkcFqGzEQhkVJocbxA_S20PM6Gkm7Wh1L6qQGB0ObnsVoNXblbnYdSYY0T185DvQkGL75RzMfY5-BL4UxcHNIGZd-CYY30Cw5hw9sJgSoGnTbXrEZNLKrddfpT2yRUnC8UUaClmbGftzTSBGH8Eq-2kZPsfqZMYeUQ5-qXZyeqgeM6TcOQ70d_oSxWr1kGn2hVy_HaaQxBxyqb6UhBnfKYRqv2ccdDokW7--c_bpbPd5-rzfb-_Xt103dS65zLXtQShMHDc7JrkFHyHeE6ACdE9Aid4a3rpPgtW6hNwL1zvDeE8kenZyz9SXXT3iwxxieMP61Ewb7Vpji3mIsawxkjfKdRt95B16Bgk6SId0qX27QKOlL1pdL1jFOzydK2R6mUxzL960wAoSRmvNCiQuVyrRxT_E_BdyeVdizCuvtRYUtKuQ_B2J-Tw</addsrcrecordid><sourcetype>Open Website</sourcetype><iscdi>true</iscdi><recordtype>article</recordtype><pqid>2921293700</pqid></control><display><type>article</type><title>Generalized Order Statistics from Marshall-Olkin Extended Exponential Distribution</title><source>Publicly Available Content Database</source><creator>Athar, Haseeb ; Nayabuddin ; Zarrin, Saima</creator><creatorcontrib>Athar, Haseeb ; Nayabuddin ; Zarrin, Saima</creatorcontrib><description>A.W. Marshall, I. Olkin, Biometrika. 84 (1997), 641–652, introduced an interesting method of adding a new parameter to an existing distribution. The resulting new distribution is called as Marshall-Olkin extended distribution. In this paper some recurrence relations for marginal and joint moment generating function of generalized order statistics from Marshall-Olkin extended exponential distribution are derived, and the characterization results are presented. Further, the results are deduced for order statistics and record values.</description><identifier>ISSN: 1538-7887</identifier><identifier>EISSN: 2214-1766</identifier><identifier>DOI: 10.2991/jsta.d.190515.001</identifier><language>eng</language><publisher>Dordrecht: Springer Netherlands</publisher><subject>Generalized order statistics ; joint moment generating function ; marginal moment generating function ; Marshall–Olkin extended exponential distribution ; order statistics ; Probability distribution functions ; record values ; Research Article ; Statistics</subject><ispartof>Journal of Statistical Theory and Applications (JSTA), 2019-06, Vol.18 (2), p.129-135</ispartof><rights>The Authors. Published by Atlantis Press SARL 2019</rights><rights>The Authors. Published by Atlantis Press SARL 2019. This work is published under http://creativecommons.org/licenses/by/4.0/ (the “License”). Notwithstanding the ProQuest Terms and Conditions, you may use this content in accordance with the terms of the License.</rights><lds50>peer_reviewed</lds50><oa>free_for_read</oa><woscitedreferencessubscribed>false</woscitedreferencessubscribed></display><links><openurl>$$Topenurl_article</openurl><openurlfulltext>$$Topenurlfull_article</openurlfulltext><thumbnail>$$Tsyndetics_thumb_exl</thumbnail><linktopdf>$$Uhttps://www.proquest.com/docview/2921293700/fulltextPDF?pq-origsite=primo$$EPDF$$P50$$Gproquest$$Hfree_for_read</linktopdf><linktohtml>$$Uhttps://www.proquest.com/docview/2921293700?pq-origsite=primo$$EHTML$$P50$$Gproquest$$Hfree_for_read</linktohtml><link.rule.ids>314,776,780,25728,27898,27899,36986,44563,75093</link.rule.ids></links><search><creatorcontrib>Athar, Haseeb</creatorcontrib><creatorcontrib>Nayabuddin</creatorcontrib><creatorcontrib>Zarrin, Saima</creatorcontrib><title>Generalized Order Statistics from Marshall-Olkin Extended Exponential Distribution</title><title>Journal of Statistical Theory and Applications (JSTA)</title><addtitle>J Stat Theory Appl</addtitle><description>A.W. Marshall, I. Olkin, Biometrika. 84 (1997), 641–652, introduced an interesting method of adding a new parameter to an existing distribution. The resulting new distribution is called as Marshall-Olkin extended distribution. In this paper some recurrence relations for marginal and joint moment generating function of generalized order statistics from Marshall-Olkin extended exponential distribution are derived, and the characterization results are presented. Further, the results are deduced for order statistics and record values.</description><subject>Generalized order statistics</subject><subject>joint moment generating function</subject><subject>marginal moment generating function</subject><subject>Marshall–Olkin extended exponential distribution</subject><subject>order statistics</subject><subject>Probability distribution functions</subject><subject>record values</subject><subject>Research Article</subject><subject>Statistics</subject><issn>1538-7887</issn><issn>2214-1766</issn><fulltext>true</fulltext><rsrctype>article</rsrctype><creationdate>2019</creationdate><recordtype>article</recordtype><sourceid>PIMPY</sourceid><sourceid>DOA</sourceid><recordid>eNpFkcFqGzEQhkVJocbxA_S20PM6Gkm7Wh1L6qQGB0ObnsVoNXblbnYdSYY0T185DvQkGL75RzMfY5-BL4UxcHNIGZd-CYY30Cw5hw9sJgSoGnTbXrEZNLKrddfpT2yRUnC8UUaClmbGftzTSBGH8Eq-2kZPsfqZMYeUQ5-qXZyeqgeM6TcOQ70d_oSxWr1kGn2hVy_HaaQxBxyqb6UhBnfKYRqv2ccdDokW7--c_bpbPd5-rzfb-_Xt103dS65zLXtQShMHDc7JrkFHyHeE6ACdE9Aid4a3rpPgtW6hNwL1zvDeE8kenZyz9SXXT3iwxxieMP61Ewb7Vpji3mIsawxkjfKdRt95B16Bgk6SId0qX27QKOlL1pdL1jFOzydK2R6mUxzL960wAoSRmvNCiQuVyrRxT_E_BdyeVdizCuvtRYUtKuQ_B2J-Tw</recordid><startdate>20190601</startdate><enddate>20190601</enddate><creator>Athar, Haseeb</creator><creator>Nayabuddin</creator><creator>Zarrin, Saima</creator><general>Springer Netherlands</general><general>Springer Nature B.V</general><general>Springer</general><scope>C6C</scope><scope>8FE</scope><scope>8FG</scope><scope>ABUWG</scope><scope>AFKRA</scope><scope>ARAPS</scope><scope>AZQEC</scope><scope>BENPR</scope><scope>BGLVJ</scope><scope>CCPQU</scope><scope>DWQXO</scope><scope>GNUQQ</scope><scope>HCIFZ</scope><scope>JQ2</scope><scope>K7-</scope><scope>P62</scope><scope>PHGZM</scope><scope>PHGZT</scope><scope>PIMPY</scope><scope>PKEHL</scope><scope>PQEST</scope><scope>PQGLB</scope><scope>PQQKQ</scope><scope>PQUKI</scope><scope>DOA</scope></search><sort><creationdate>20190601</creationdate><title>Generalized Order Statistics from Marshall-Olkin Extended Exponential Distribution</title><author>Athar, Haseeb ; Nayabuddin ; Zarrin, Saima</author></sort><facets><frbrtype>5</frbrtype><frbrgroupid>cdi_FETCH-LOGICAL-c307t-3c1447e0171bb385abea0feaab1abb216a0b906b831d7761c92a7f90cdee3cab3</frbrgroupid><rsrctype>articles</rsrctype><prefilter>articles</prefilter><language>eng</language><creationdate>2019</creationdate><topic>Generalized order statistics</topic><topic>joint moment generating function</topic><topic>marginal moment generating function</topic><topic>Marshall–Olkin extended exponential distribution</topic><topic>order statistics</topic><topic>Probability distribution functions</topic><topic>record values</topic><topic>Research Article</topic><topic>Statistics</topic><toplevel>peer_reviewed</toplevel><toplevel>online_resources</toplevel><creatorcontrib>Athar, Haseeb</creatorcontrib><creatorcontrib>Nayabuddin</creatorcontrib><creatorcontrib>Zarrin, Saima</creatorcontrib><collection>Springer Nature OA Free Journals</collection><collection>ProQuest SciTech Collection</collection><collection>ProQuest Technology Collection</collection><collection>ProQuest Central (Alumni)</collection><collection>ProQuest Central</collection><collection>Advanced Technologies & Aerospace Collection</collection><collection>ProQuest Central Essentials</collection><collection>ProQuest Central</collection><collection>Technology Collection</collection><collection>ProQuest One Community College</collection><collection>ProQuest Central</collection><collection>ProQuest Central Student</collection><collection>SciTech Premium Collection</collection><collection>ProQuest Computer Science Collection</collection><collection>Computer Science Database</collection><collection>ProQuest Advanced Technologies & Aerospace Collection</collection><collection>ProQuest Central (New)</collection><collection>ProQuest One Academic (New)</collection><collection>Publicly Available Content Database</collection><collection>ProQuest One Academic Middle East (New)</collection><collection>ProQuest One Academic Eastern Edition (DO NOT USE)</collection><collection>ProQuest One Applied & Life Sciences</collection><collection>ProQuest One Academic</collection><collection>ProQuest One Academic UKI Edition</collection><collection>DOAJ Directory of Open Access Journals</collection><jtitle>Journal of Statistical Theory and Applications (JSTA)</jtitle></facets><delivery><delcategory>Remote Search Resource</delcategory><fulltext>fulltext</fulltext></delivery><addata><au>Athar, Haseeb</au><au>Nayabuddin</au><au>Zarrin, Saima</au><format>journal</format><genre>article</genre><ristype>JOUR</ristype><atitle>Generalized Order Statistics from Marshall-Olkin Extended Exponential Distribution</atitle><jtitle>Journal of Statistical Theory and Applications (JSTA)</jtitle><stitle>J Stat Theory Appl</stitle><date>2019-06-01</date><risdate>2019</risdate><volume>18</volume><issue>2</issue><spage>129</spage><epage>135</epage><pages>129-135</pages><issn>1538-7887</issn><eissn>2214-1766</eissn><abstract>A.W. Marshall, I. Olkin, Biometrika. 84 (1997), 641–652, introduced an interesting method of adding a new parameter to an existing distribution. The resulting new distribution is called as Marshall-Olkin extended distribution. In this paper some recurrence relations for marginal and joint moment generating function of generalized order statistics from Marshall-Olkin extended exponential distribution are derived, and the characterization results are presented. Further, the results are deduced for order statistics and record values.</abstract><cop>Dordrecht</cop><pub>Springer Netherlands</pub><doi>10.2991/jsta.d.190515.001</doi><tpages>7</tpages><oa>free_for_read</oa></addata></record> |
fulltext | fulltext |
identifier | ISSN: 1538-7887 |
ispartof | Journal of Statistical Theory and Applications (JSTA), 2019-06, Vol.18 (2), p.129-135 |
issn | 1538-7887 2214-1766 |
language | eng |
recordid | cdi_proquest_journals_2921293700 |
source | Publicly Available Content Database |
subjects | Generalized order statistics joint moment generating function marginal moment generating function Marshall–Olkin extended exponential distribution order statistics Probability distribution functions record values Research Article Statistics |
title | Generalized Order Statistics from Marshall-Olkin Extended Exponential Distribution |
url | http://sfxeu10.hosted.exlibrisgroup.com/loughborough?ctx_ver=Z39.88-2004&ctx_enc=info:ofi/enc:UTF-8&ctx_tim=2025-02-26T21%3A35%3A48IST&url_ver=Z39.88-2004&url_ctx_fmt=infofi/fmt:kev:mtx:ctx&rfr_id=info:sid/primo.exlibrisgroup.com:primo3-Article-proquest_doaj_&rft_val_fmt=info:ofi/fmt:kev:mtx:journal&rft.genre=article&rft.atitle=Generalized%20Order%20Statistics%20from%20Marshall-Olkin%20Extended%20Exponential%20Distribution&rft.jtitle=Journal%20of%20Statistical%20Theory%20and%20Applications%20(JSTA)&rft.au=Athar,%20Haseeb&rft.date=2019-06-01&rft.volume=18&rft.issue=2&rft.spage=129&rft.epage=135&rft.pages=129-135&rft.issn=1538-7887&rft.eissn=2214-1766&rft_id=info:doi/10.2991/jsta.d.190515.001&rft_dat=%3Cproquest_doaj_%3E2921293700%3C/proquest_doaj_%3E%3Cgrp_id%3Ecdi_FETCH-LOGICAL-c307t-3c1447e0171bb385abea0feaab1abb216a0b906b831d7761c92a7f90cdee3cab3%3C/grp_id%3E%3Coa%3E%3C/oa%3E%3Curl%3E%3C/url%3E&rft_id=info:oai/&rft_pqid=2921293700&rft_id=info:pmid/&rfr_iscdi=true |